# SDR CALA9801248

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB CORRODED AT CUSP LINE FORWARD AND AFT OF FRAME FITTING AT STA 237 ON LT SIDE.  THE CORRODED AREA OF WEB WAS CUT OUT, A REPAIR WEB AND L-ANGLE WERE FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-3, AND 53-01, PAGE 9.
